American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan Wiens and Sergey Yuzvinsky. De Rham cohomology of logarithmic forms on arrangements of hyperplanes. Trans. Amer. Math. Soc. 349 (1997) 1653-1662. MR 1407505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond. Cohomology of the complement of a free divisor. Trans. Amer. Math. Soc. 348 (1996) 3037-3049. MR 1363009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Fouad El Zein. Mixed Hodge structures . Trans. Amer. Math. Soc. 275 (1983) 71-106. MR 678337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Neisendorfer and Laurence Taylor. Dolbeault homotopy theory . Trans. Amer. Math. Soc. 245 (1978) 183-210. MR 511405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1